Some convergence theorems for multipliers on commutative Banach algebras

Mustafayev, Heybetkulu: Some convergence theorems for multipliers on commutative Banach algebras. Acta scientiarum mathematicarum, (84) 3-4. pp. 673-685. (2018)

[img] Cikk, tanulmány, mű
math_084_numb_003-004_673-685.pdf
Hozzáférés joga: Campus

Download (220kB)

Abstract

Let A be a complex commutative semisimple Banach algebra and let T be a power bounded multiplier of A. This paper is concerned with finding necessary and sufficient conditions for the convergence of the sequence {T n a} (a ∈ A) in A. Some related problems are also discussed.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 3-4
Page Range: pp. 673-685
ISSN: 0001-6969
DOI: https://doi.org/10.14232/actasm-017-291-5
Uncontrolled Keywords: Banach-algebra, Matematikai konvergencia
Additional Information: Bibliogr.: 685. p. ; összefoglalás angol nyelven
Official URL: http://www.acta.hu
Date Deposited: 2019. Jan. 30. 06:24
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/56935

Actions (login required)

View Item View Item